Decay rates of higher-order norms of solutions to the Navier-Stokes-Landau-Lifshitz system

被引:0
|
作者
Ruiying WEI [1 ]
Yin LI [1 ]
Zheng'an YAO [2 ]
机构
[1] School of Mathematics and Statistics, Shaoguan University
[2] Department of Mathematics, Sun Yat-sen University
基金
中国国家自然科学基金;
关键词
Navier-Stokes-Landau-Lifshitz system; Fourier-splitting method; decay rate;
D O I
暂无
中图分类号
O175 [微分方程、积分方程];
学科分类号
070104 ;
摘要
In this paper, we investigate a system of the incompressible Navier-Stokes equations coupled with Landau-Lifshitz equations in three spatial dimensions. Under the assumption of small initial data, we establish the global solutions with the help of an energy method. Furthermore, we obtain the time decay rates of the higher-order spatial derivatives of the solutions by applying a Fourier splitting method introduced by Schonbek(SCHONBEK, M. E. L2decay for weak solutions of the Navier-Stokes equations. Archive for Rational Mechanics and Analysis, 88, 209–222(1985)) under an additional assumption that the initial perturbation is bounded in L1(R3).
引用
收藏
页码:1499 / 1528
页数:30
相关论文
共 50 条
  • [1] Decay rates of higher-order norms of solutions to the Navier-Stokes-Landau-Lifshitz system
    Ruiying Wei
    Yin Li
    Zheng’an Yao
    [J]. Applied Mathematics and Mechanics, 2018, 39 : 1499 - 1528
  • [2] Decay rates of higher-order norms of solutions to the Navier-Stokes-Landau-Lifshitz system
    Wei, Ruiying
    Li, Yin
    Yao, Zheng'an
    [J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2018, 39 (10) : 1499 - 1528
  • [3] Global solutions to the Navier-Stokes-Landau-Lifshitz system
    Zhai, Xiaoping
    Li, Yongsheng
    Yan, Wei
    [J]. MATHEMATISCHE NACHRICHTEN, 2016, 289 (2-3) : 377 - 388
  • [4] Regularity criteria for the Navier-Stokes-Landau-Lifshitz system
    Fan, Jishan
    Gao, Hongjun
    Guo, Boling
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 363 (01) : 29 - 37
  • [5] On the decay of higher-order norms of the solutions of Navier-Stokes equations
    Schonbek, ME
    Wiegner, M
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 1996, 126 : 677 - 685
  • [6] Existence of strong solutions for the generalized nonhomogeneous Navier-Stokes-Landau-Lifshitz system
    Liu, Hui
    Gao, Hongjun
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2021, 72 (02):
  • [7] Optimal Decay Rates of Higher-Order Derivatives of Solutions to the Compressible Navier–Stokes System
    Lintao Ma
    Juan Wang
    Yinghui Zhang
    [J]. Bulletin of the Malaysian Mathematical Sciences Society, 2022, 45 : 3067 - 3084
  • [8] Optimal Decay Rates of Higher-Order Derivatives of Solutions to the Compressible Navier-Stokes System
    Ma, Lintao
    Wang, Juan
    Zhang, Yinghui
    [J]. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2022, 45 (06) : 3067 - 3084
  • [9] ON THE ASYMPTOTIC DECAY OF HIGHER-ORDER NORMS OF THE SOLUTIONS TO THE NAVIER-STOKES EQUATIONS IN R3
    Skalak, Zdenek
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2010, 3 (02): : 361 - 370
  • [10] Well-posedness for the generalized Navier-Stokes-Landau-Lifshitz equations
    Liu, Hui
    Sun, Chengfeng
    Xin, Jie
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2021, 72 (01):